# SDR AALA201806254001

- Difficulty date: June 23, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N189AN
- Make and model: Boeing 757223
- Aircraft serial: 32383
- Aircraft time: 60,394 hours, 15,049 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: L2 Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE LIGHT REMAINED ILLUMINATED AFTER SLIDE WAS DISARMED.  RELACED THE GIRT BAR PROXIMITY SWITCHES IAW AMM 25-66-11
